[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Pump Related?




Barbara:

Yes I am using Humalog.  But I'm been using it for MDI for quite a while
already and have never had this problem.  I hope you're not talking an
allergy here . . . but I fear you are.

I am a little better today, I think.  But I'd better wait until tonight
before I make that judgment, as evening was when I noticed the itching was
the worst.

Anyway, I'll be waiting to hear what it means that I do take Humalog!

Thanks.

--Laurel



----------
> From: email @ redacted
> To: email @ redacted
> Subject: Re: [IP] Pump Related?
> Date: Wednesday, June 10, 1998 9:27 PM
> 
In a message dated 6/10/98 10:23:12 PM Eastern Daylight Time,
email @ redacted writes:

<<  I'm going crazy with itchy spots all over my body!  They look red,
 but that could be because I'm scratching so much!  Not only do I itch, but
 I feel like gnats or little bugs are walking on me (except that they
 aren't). >>

ARE YOU USING HUMALOG??????????

Barbara B.
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted
----------------------------------------------------------
Insulin-Pumpers website http://www.bizsystems.com/Diabetes/
For subscribe / unsubscribe information,
send the next two lines in a message
info
end
to the e-mail address: email @ redacted